# SDR USAA2010071591428

- Difficulty date: July 12, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,216 hours, 40,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON REINFORCEMENT DOUBLER FOR FORWARD ENTRY DOOR LOWER FORWARD DOOR STOP FITTING AT BS 312, S17L.  REPLACED RE-ENFORCEMENT DOUBLER FOR FORWARD ENTRY DOOR LOWER FORWARD DOOR STOP FITTING AT BS 312, S17L IAW B737 SRM 51-10-02.
